Communications in Mathematical Physics

, Volume 4, Issue 2, pp 143–144 | Cite as

Non-existence of trouser-worlds

  • Wolfgang Kundt
Article

Abstract

Simple restrictions are derived on the global structure of normal hyperbolic Riemannian spaces. As a consequence, cosmological models of the trouser type are ruled out irrespective of field equations.

Literatur

  1. [1]
    Kundt, W.: Z. Physik172, 488 (1963).Google Scholar

Copyright information

© Springer-Verlag 1967

Authors and Affiliations

  • Wolfgang Kundt
    • 1
  1. 1.I. Institut für Theoretische Physik der Universität HamburgGermany

Personalised recommendations